6 weeks off of Effexor

First and foremost Id like to congratulate myself on making it this far… And if you are even two days sans effexor/venlafaxine you should pat yourself on the back too. The withdrawal of this drug is no laughing matter. It will bring the strongest to their knees. So don’t give up and keep chugging forward.

So let’s see 6 weeks is 42 days right? Well I’ve lost 30 lbs, that in and of itself, is reason enough for me to continue even though at times I want to give up.

This has been so hard. So mentally and physically exhausting.

After reading my past posts I would say I am doing much much better in a lot of ways. Night terrors are almost nonexistent- brain zaps are gone and my anxiety attacks have diminished.

I am left with crippling migraines (they do not come as often as they used to) and terrifying health anxiety. To be frank, I have become an extreme hypochondriac. I fear death and all life threatening ailments.

Here’s the important part. I accept that I have developed this problem and know that I have developed it because of my frightening side effects from withdrawing. So I hope that just like these side effects are slowing going away this anxiety will to.

Let me show you the extent of crazy I have gone as far as health is concerned… Since getting off I have had the following tests:

BRAIN MRI
two ECHOCARDIOGRAMS
BREAST ULTRASOUND
PELVIC ULTRASOUND
relentless BLOOD TESTS
URINE LAB
… And constant questions to my doctor about how I’m feeling…

Exhausting! Needless to say all tests came back fine with minor hiccups here and there none of them life threatening in the least bit. And yet, I still question the tests and whether it has changed just days after. Vicious cycle. I’ll do a separate post about these tests and why I did them.

Bottom line is, things are getting better. Day to day I get weird feelings in my head, very fatigued- at nightI just pass out my body literally shuts down, occasional debilitating migraines and constant worrying thoughts.

BUT it’s better and I’ll take it and most people say by week 9 I should be almost completely back to normal.

Remember! Everyone deals with withdrawal differently. There are no text book answers. Wondering if something your experiencing is typical? Ask me, I’ve become quite the expert on anxiety and the withdrawal of this poison.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s